MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1093/ckj/sfu035

Медицинская библиотека · Clinical kidney journal · 2014

Renal-limited thrombotic microangiopathy and acute interstitial nephritis with a single dose of quinine.

Anjelo Jobert, Rao Nitesh, David Vinoi G, Otto Sophia, Russ Graeme

СтатьяПеревод в очереди

Аннотация

Quinine has been reported to cause acute kidney injury by various mechanisms. The response to quinine can result in a spectrum of problems ranging from isolated thrombocytopenia to thrombotic microangiopathy (TMA) to disseminated intravascular coagulation. Quinine has also been reported to cause acute interstitial nephritis (AIN). We report an unusual presentation where both of these entities of renal-limited TMA and AIN were precipitated by a single dose of quinine.

Для цитирования: Anjelo Jobert, Rao Nitesh, David Vinoi G, Otto Sophia, Russ Graeme. Renal-limited thrombotic microangiopathy and acute interstitial nephritis with a single dose of quinine.. Clinical kidney journal. 2014. DOI: 10.1093/ckj/sfu035.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.